# SDR SIMA20140225003

- Difficulty date: February 25, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 27,190 hours, 23,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  CLEANED & LUBED MAIN CABIN DOOR ROLLER PINS IAW AMM 53-21-02, OPERATIONS CHECKED GOOD.
